Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from Schizophrenia. Limbs trembling, anxious, impatient after taking medicines. Switched tablets. Problems persist. Suggestions?

My sister is suffering from schizophrenia since 3 years, before that she was a depression patient. The doctor prescribed schizopin 100 mg (0-0-1) and parkin plus (1-1-2), after having the prescibed medicine, but her hands and legs are continuously trembling day and night and she has also become very anxious and impatient. The doctor asked to take pacitane (1-1-1) instead of parkin plus but the problem (trembling & anxiety ) still persist. Could you please help me or suggest the cause and the medications .
Asked On : Tue, 12 Feb 2013
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Hi! Welcome to Healthcare Magic,

Parkin plus contains two medicines one of which can cause trembling of hands and legs. As your doctor has advised, stopping Parkin plus and substituting it with Pacitane should resolve the problem in 2-3 days. If the situation still doesn't improve, then another assessment by your Psychiatrist may be required.

I often treat depression more aggressively before starting treatment for Schizophrenia. It is quite possible that depression and anxiety may require medicines as well.

Dr Maneesh Gupta
Answered: Tue, 12 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Sundar Gnanavel's  Response
Thanks for your query. Antipsychotics can result in symptoms you mentioned referred to as extrapyramidal symptoms though it is indeed unusual with sizopin. Substituting parkin plus with pacitane is a logical idea and I expect your symptoms to resolve in a week. Let this not affect your compliance to Antipsychotic. Wish you speedy recovery.
Dr Sundar
Answered: Wed, 27 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor